MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit

PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit
Catalog Number KT1835C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution due to the presence of an introducer sheath, which may have contributed to the development of a thrombus.The introducer sheath is manufactured and labeled by the oem and included in prytime's convenience kit.The case involved a 34-year-old female patient who was presented to the facility with heavy vaginal bleeding and demonstrated tachycardia and hypotension.The patient was found to have previa and placenta accreta spectrum.Estimated blood loss was 1 liter and mtp was started.Cesarean section was performed without incident.An additional 2 liters of blood loss was noted with ongoing blood loss from all surfaces.The uterus demonstrated dense adherence to the pelvic sidewalls, the bladder, and ureters.Once reboa procedure was determined, percutaneous access was gained at the right common femoral artery (cfa); micro-puncture was exchanged for 7fr sheath.Due to the patient's small habitus, there was difficulty during access, but eventually access was gained.It was noted that the patient was small, and the cfa was less than 4mm.The reboa catheter was placed and periodically cycled (inflate and deflate) for approximately 25-35 minutes (total occlusion time).Following completion of the procedure, both the sheath and catheter were removed without incident.Given the patient's small habitus, a femoral duplex was ordered and showed the right external iliac artery had thrombosed; a thrombectomy was performed.Following the treatment (two weeks, post-op), the patient was asymptomatic.Per the reporting surgeon, this issue was secondary to the presence of the sheath and does not imply that the sheath malfunctioned.Upon investigation of this incident, the presence of the introducer sheath within the bloodstream could not be ruled out as a potential contributor to the development of the thrombus.Overall, there was no confirmed deficiency with the prytime product exhibited in this case.There was no reported or alleged failure of the kit components, the kit, or its labeling.

Brand Name
REBOA CATHETER CONVENIENCE KIT
Common Device Name
Catheter introducer kit
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key19218005
Report Number3026788751-2024-00005
Device Sequence Number12516858
Product Code OFC
UDI-Device Identifier00863092000101
UDI-Public863092000101
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKT1835C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown